# SDR UALA2011032501447

- Difficulty date: March 25, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 73,083 hours, 21,093 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Part number: 767
- Condition: Faulty
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 2L ARM LIGHT WILL NOT ILLUMINATE.  REPLACED INOP LAMPS, CHECKS SATISFACTORY.
